# SDR VNAA202209029920

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: CC670392214
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA COVER BY 173BZ AND 174BZ ACCESS PANELS ON MLG WHEEL WELL.)
AREA ON SETTLEMENT AREA COVER BY 173BZ AND 174BZ ACCESS PANELS ON MLG WHEEL WELL (6 EA´S) WERE
MEASURED, #1 NOMINAL THICKNESS IS 0.060¨ AND MAXIMUN DEPTH REMOVED 0.004" , #2 NOMINAL THICKNESS IS
0.060¨ MAXIMUN DEPTH REMOVED 0.003¨ #3 NOMINAL THICKNESS IS 0.060¨AND MAXIMUM DEPTH REMOVED 0.004¨,
#4 NOMINAL THICKNESS IS 0.060¨ MAXIMUN DEPTH REMOVED 0.005¨, #5 NOMINAL THICKNESS IS 0.050¨ MAXIMUN
DEPTH REMOVED 0.003, #6 NOMINAL THICKNESS IS 0.050¨ MAXIMUN DEPTH REMOVED 0.003¨ THEREFORE WHITIN
LIMITS PER CRJ-700 SRM 53-00-00-101-001-A01 PAR.4.A. TOOL USED: DIAL INDICATOR EXPIRE:25/JAN/23 N/C:2925
PN: 543-783 SN:18055719.
DUE EXCESSIVE CORROSION ON WEB ASSY MACHINED (2 EA´S) MUST BE REPLACED PER CRJ-700 SRM
53-00-00-101-001-A0
